About this Journal Submit a Manuscript Table of Contents
ISRN Applied Mathematics
Volume 2012 (2012), Article ID 475781, 16 pages
http://dx.doi.org/10.5402/2012/475781
Research Article

An L-Moment-Based Analog for the Schmeiser-Deutsch Class of Distributions

1Section on Statistics and Measurement, Department of EPSE, Southern Illinois University Carbondale, 222-J Wham Building, Carbondale, IL 62901-4618, USA
2University of Texas at Arlington, 320B Science Hall, Arlington, TX 76019, USA

Received 28 June 2012; Accepted 7 August 2012

Academic Editors: I. Doltsinis and E. Yee

Copyright © 2012 Todd C. Headrick and Mohan D. Pant. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Todd C. Headrick and Mohan D. Pant, “An L-Moment-Based Analog for the Schmeiser-Deutsch Class of Distributions,” ISRN Applied Mathematics, vol. 2012, Article ID 475781, 16 pages, 2012. doi:10.5402/2012/475781